Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 460, NWS Jackson, MS

June 13, 20115 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2011, 7:12 PM CDT for 5 counties in Mississippi. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 7:12 PM CDT (00:12 UTC)
Expired
Jun 13, 2011, 8:15 PM CDT
In force
63 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Copiah County, MS, Jefferson Davis County, MS, Lawrence County, MS, Lincoln County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 79 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:25 PM CDTTSTM WND DMG1 Ne New Hebron, MSTREE DOWN ON JONES FORD IN THE NORTHWEST PART OF THE COUNTY
Jun 13, 7:35 PM CDTTSTM WND DMGSilver Creek, MSTREES WERE DOWNED IN SILVER CREEK
Jun 13, 7:40 PM CDTTSTM WND DMG2 W Prentiss, MSTREE DOWN ON AIRPORT ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1633 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1633 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1938 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-52 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

240 
WUUS54 KJAN 140012
SVRJAN
MSC029-065-077-085-127-140115-
/O.NEW.KJAN.SV.W.0460.110614T0012Z-110614T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
712 PM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COPIAH COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...HAZLEHURST...CRYSTAL SPRINGS...
  SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PINOLA...MENDENHALL...MAGEE...
  JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BROOKHAVEN...

* UNTIL 815 PM CDT

* AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES SOUTHEAST OF MAGEE TO ROCKPORT TO DENTVILLE MOVING
  SOUTH AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HEBRON...OMA...CLEM...MARTINSVILLE...GLANCY...BARLOW...WANILLA...
  SONTAG...PRENTISS...WESSON...ALLEN...CARSON...MONTICELLO...
  PROGRESS...CASEYVILLE...ARM...ROBINWOOD...LOYD STAR...MELBA...OAK
  VALE...EAST LINCOLN...TILTON...SOCIETY HILL...VAUGHN...TOPEKA...
  ENTERPRISE...JAYESS...WEST LINCOLN...RUTH...BOGUE CHITTO AND CENTER
  POINT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3133 9005 3135 9011 3136 9063 3161 9063
      3162 9069 3205 9066 3202 8965 3179 8965
      3178 8975 3162 8975 3155 8960 3144 8958
      3144 8982 3139 8982 3140 9003
TIME...MOT...LOC 0012Z 359DEG 32KT 3177 8966 3179 9017
          3195 9053

$$

BYB
1 follow-up statement
133 
WWUS54 KJAN 140046
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
746 PM CDT MON JUN 13 2011

MSC029-127-140053-
/O.CAN.KJAN.SV.W.0460.000000T0000Z-110614T0115Z/
SIMPSON MS-COPIAH MS-
746 PM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COPIAH AND SOUTHERN
SIMPSON COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED. 

LAT...LON 3133 9005 3135 9011 3136 9063 3161 9063
      3162 9069 3171 9068 3169 9038 3170 9028
      3176 9012 3178 8976 3161 8975 3155 8960
      3144 8958 3144 8982 3139 8982 3140 9003
TIME...MOT...LOC 0043Z 359DEG 32KT 3168 8967 3171 9045

$$

MSC065-077-085-140115-
/O.CON.KJAN.SV.W.0460.000000T0000Z-110614T0115Z/
LINCOLN MS-LAWRENCE MS-JEFFERSON DAVIS MS-
746 PM CDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR JEFFERSON DAVIS...LAWRENCE AND LINCOLN COUNTIES...

AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF CLEM TO 10 MILES
NORTHEAST OF LOYD STAR MOVING SOUTH AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CASEYVILLE...SONTAG...WANILLA...SILVER CREEK...PRENTISS...
BROOKHAVEN...VAUGHN...MONTICELLO...CARSON...PROGRESS...BASSFIELD...
ARM...WEST LINCOLN...ROBINWOOD...EAST LINCOLN...ENTERPRISE...MELBA...
OAK VALE...BOGUE CHITTO...TILTON...RUTH...CENTER POINT...TOPEKA...
JAYESS AND SOCIETY HILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

&&

LAT...LON 3133 9005 3135 9011 3136 9063 3161 9063
      3162 9069 3171 9068 3169 9038 3170 9028
      3176 9012 3178 8976 3161 8975 3155 8960
      3144 8958 3144 8982 3139 8982 3140 9003
TIME...MOT...LOC 0043Z 359DEG 32KT 3168 8967 3171 9045

$$

OLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:33 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 13, 4:33 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CDT MON JUN 13 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...MUCH ANTICIPATED
MCS HAS MADE IT INTO THE NORTHERN SECTIONS OF THE CWA THIS
AFTERNOON. JUST ABOUT THE ENTIRE CWA IS UNDER A SEVERE THUNDERSTORM
WATCH 473 UNTIL 9PM/02Z. IN ADDITION...ISOLATED STORMS HAVE DEVELOPED
TO THE SOUTH OF THE MCS ACROSS EASTERN MISSISSIPPI. SOME OF THESE
STORMS HAVE BECOME SEVERE WITH THE MAIN HAZARD BEING FROM QUARTER
SIZE HAIL AND DAMAGING WINDS UP TO 70MPH. EXPECT THIS ACTIVITY TO
CONTINUE TO PUSH SOUTH AS THE REGION REMAINS UNDER NORTHWEST FLOW
ALOFT. THE MCS IS MOVING INTO A RATHER UNSTABLE AIRMASS AS
TEMPERATURES HAVE REACHED INTO THE MID 90S SOUTH OF THE STALLED
FRONTAL BOUNDARY THAT IS DRAPED OVER NORTHERN MISSISSIPPI. IN
ADDITION TO THE HAIL AND WIND...THERE COULD BE SOME LOCALLY HEAVY
RAINFALL AS SOME OF THESE STORMS ARE MOVING VERY SLOWLY OUTSIDE OF
THE MCS. THE ONLY LOCATION WHERE STORMS ARE LESS LIKELY TO DEVELOP
WOULD BE ACROSS THE WEST WHERE THE INFLUENCE FROM THE SUBTROPICAL
RIDGE IS A BIT STRONGER.

EXPECT THIS MCS TO CONTINUE TO PUSH SOUTH AND ARRIVE AROUND THE
JACKSON METRO AROUND 6PM AND CONTINUE TO PUSH SOUTH. LOCAL HI-RES
WRF INDICATES THAT THIS SHOULD BEGIN TO DISSIPATE AS IT PUSHES
FURTHER SOUTH AND THERE IS THE LOSS OF DAYTIME HEATING. ONCE THIS
PUSHES THROUGH...QUIET CONDITIONS SHOULD RESUME FOR THE REST OF THE
NIGHT.

TOMORROWS FORECAST WILL BE A CHALLENGE AS WELL SINCE THE REGION WILL
REMAIN UNDER NORTHWEST FLOW ALOFT...AND MODELS INDICATE THERE COULD
BE ANOTHER MCS DIVING DOWN FROM ILLINOIS INTO THE DEEP SOUTH
TOMORROW AFTERNOON. THIS AGAIN MAY AFFECT OUR EASTERN COUNTIES THE
MOST DURING THE AFTERNOON HOURS. WITH TEMPERATURES TOMORROW AGAIN
REACHING INTO THE MID TO UPPER 90S...THE ATMOSPHERE WILL LIKELY BE
UNSTABLE ENOUGH TO PRODUCE CONVECTION. THE QUESTION WILL BE WHERE
WILL THIS SYSTEM TRACK AND IF OUR AREA WILL SEE ANY AFFECTS FROM IT.
NATIONAL HI-RES WRF MODELS DO NOT RESOLVE THIS VERY WELL BUT WILL
CONTINUE LOW POPS IN THE FORECAST.

BY WEDNESDAY...A SHORTWAVE TROUGH WILL MOVE NORTH OF THE FORECAST
AREA WEDNESDAY AND DRAG ANOTHER COLD FRONT TO THE NORTH OF THE AREA.
THIS WILL PROVIDE SOME FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT
WEDNESDAY INTO THURSDAY...MOSTLY FOR THE NORTHERN HALF OF THE CWA.
THIS WILL HELP TO BREAK THE RIDGE DOWN SOME AND POTENTIALLY BRING
SOME SMALL RELIEF FROM THE HEAT WITH AFTERNOON TEMPERATURES GETTING
INTO THE LOWER TO MID 90S.

GUIDANCE WAS GENERALLY ACCEPTED BUT DID INCREASE POPS FOR TONIGHT IN
THE EAST AND AGAIN WEDNESDAY. /28/

.LONG TERM...THURSDAY THROUGH SUNDAY...GFS/ECMWF IN GENERAL
AGREEMENT THROUGH THIS TIME PERIOD WITH MID/UPPER LEVEL RIDGE
RETROGRADING SOMEWHAT TO THE WEST AND ALLOWING A WEAKNESS TO DEVELOP
OVER THE EASTERN THIRD OF THE COUNTRY...BUT RIDGE LOOKS TO REAFFIRM
ITSELF BACK OVER THE LOWER MS VALLEY BY SUNDAY.

AT MIDWEEK...NW FLOW REGIME WILL ALREADY BE IN CONTROL OVER THE
REGION. THIS TYPE OF FLOW PATTERN CAN TYPICALLY GIVE US SOME
ENHANCEMENTS TO AFTERNOON CONVECTION...PROVIDED WE CAN GET A WEAK
SHORTWAVE IN THE FLOW TO TRAVERSE THE AREA DURING PEAK HEATING.
ACTUAL RESOLUTION AND TIMING OF THESE TYPE OF FEATURES IS QUITE
DIFFICULT FOR COARSE MEDIUM RANGE MODELS AND WILL HAVE TO WAIT TO
SEE HOW THE MESOSCALE MODELS HANDLE THESE AS THE TIME FRAME NEARS.
ANYWAY...SLIGHT CHANCE POPS ARE WARRANTED FROM WEDNESDAY THROUGH
THURSDAY...ESPECIALLY IN THE EAST...FURTHEST AWAY FROM AFFECTS OF
THE MID/UPPER RIDGE.

FRIDAY THROUGH SUNDAY...BROAD MID/UPPER LEVEL TROUGHING MOVES OFF TO
THE EAST AND ALLOWS MID/UPPER LEVEL RIDGE TO ONCE AGAIN BUILD OVER
THE MS VALLEY. BROAD SCALE SUBSIDENCE WILL INHIBIT CONVECTIVE
DEVELOPMENT WHILE ALLOWING MAX TEMPS TO CLIMB BACK UP INTO THE
MID/UPPER 90S WITH LITTLE...IFY ANY...CONVECTIVE REPRIEVE./GRG/

&&

.AVIATION...A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE TO THE SOUTH
ACROSS THE AREA THIS AFTERNOON AND EVENING AFFECTING ALL TAF
LOCATIONS AT SOME POINT. SEVERE THUNDERSTORMS WITH WIND GUSTS IN
EXCESS OF 58KTS OUT OF THE NORTH WILL BE POSSIBLE ALONG WITH QUARTER
SIZED HAIL. THIS ACTIVITY SHOULD PUSH SOUTH OF HBG BY 04Z.
ELSE...ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
MAINLY ALONG AND EAST OF I-55 AND CONTINUE INTO THIS EVENING AHEAD
OF THE MAIN COMPLEX. MVFR CONDITIONS DUE TO PATCHY GROUND FOG
DEVELOPMENT WILL MAKE A RETURN AGAIN TUESDAY MORNING...ESPECIALLY IN
THE NORTH WHERE HEAVY RAINS FALL WITH THE POSSIBLE MCS. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  97  72  94 /  29  18  17  28
MERIDIAN      69  97  69  97 /  32  18  24  28
VICKSBURG     69  97  70  93 /  16  11  11  26
HATTIESBURG   72  98  71  95 /  33  18  19  11
NATCHEZ       71  96  70  92 /  16  11  12  11
GREENVILLE    73  97  73  95 /  24  12  11  29
GREENWOOD     70  97  71  95 /  32  16  18  28

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/GRG/22
Hazardous weather outlook, Jun 13, 12:05 PM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1205 PM CDT MON JUN 13 2011

MSZ018-019-025>052-054>058-062>066-072>074-141715-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
1205 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS OF 60 MPH
AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY
EVENING ESPECIALLY EAST OF THE MISSISSIPPI RIVER. IN ADDITION TO THE
THUNDERSTORMS DEVELOPING DUE TO PEAK HEATING...A COMPLEX OF
THUNDERSTORMS ORGANIZING OVER THE MID MISSISSIPPI RIVER VALLEY WILL
LIKELY DROP INTO THE AREA FROM THE NORTH LATE THIS AFTERNOON AND
SPREAD INTO SOUTH MISSISSIPPI BEFORE DISSIPATING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS HAS BEEN REQUESTED FOR THIS AFTERNOON AND EVENING.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ053-059>061-141715-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-
JEFFERSON-ADAMS-FRANKLIN MS-
1205 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60
MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY
EVENING. A COMPLEX OF THUNDERSTORMS WILL DROP INTO MISSISSIPPI BY
LATE AFTERNOON AND CONTINUE MOVING SOUTH. SOME OF THE ACTIVITY MAY
SPREAD INTO THE OUTLOOK AREA BEFORE DIMINISHING THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Local storm report, Jun 13, 6:49 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
649 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     LUDLOW                  32.57N 89.71W
06/13/2011                   SCOTT              MS   EMERGENCY MNGR

            TREES DOWN...TREES ACROSS ROADS AND A TREE ON A HOUSE IN
            THE LUDLOW AND BRANCH COMMUNITIES.

0603 PM     TSTM WND DMG     RIDGELAND               32.42N 90.13W
06/13/2011                   MADISON            MS   LAW ENFORCEMENT

            TREE DOWN ALONG MEADOW RIDGE DRIVE AND TIMBER LANE ROAD.

0617 PM     TSTM WND DMG     4 NNE MERIDIAN          32.43N 88.69W
06/13/2011                   LAUDERDALE         MS   PUBLIC

            POWER OUTAGES AROUND BAILEY

&&

JCULIN
Local storm report, Jun 13, 6:50 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
650 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     5 E MADISON             32.44N 90.03W
06/13/2011                   RANKIN             MS   AMATEUR RADIO

            POWER POLES WERE DOWNED ALONG SPILLWAY RD...CAUSING A
            GRASS FIRE.

&&

DL
Local storm report, Jun 13, 6:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
656 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     4 E BRANDON             32.27N 89.93W
06/13/2011                   RANKIN             MS   EMERGENCY MNGR

            TREE DOWNED PARTIALLY BLOCKING I-20 WESTBOUND NEAR MILE
            MARKER 60.

&&

DL
Local storm report, Jun 13, 7:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
700 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     DREW                    33.81N 90.53W
06/13/2011                   SUNFLOWER          MS   EMERGENCY MNGR

            MULTIPLE TREES DOWNED

0410 PM     TSTM WND DMG     2 SW HOLCOMB            33.73N 90.00W
06/13/2011                   GRENADA            MS   PUBLIC

            A LARGE TREE WAS DOWNED ACROSS DUNCAN RD NEAR HOLCOMB.

0410 PM     TSTM WND DMG     GRENADA                 33.78N 89.81W
06/13/2011                   GRENADA            MS   EMERGENCY MNGR

            NUMEROUS TREES DOWNED IN THE GRENADA AREA

0415 PM     TSTM WND DMG     5 E DUCK HILL           33.63N 89.63W
06/13/2011                   MONTGOMERY         MS   PUBLIC

            SEVERAL TREES DOWN...SOME BLOCKING ROADWAYS INCLUDING
            HIGHWAY 404.

0430 PM     TSTM WND DMG     CARROLLTON              33.50N 89.92W
06/13/2011                   CARROLL            MS   LAW ENFORCEMENT

            TREES DOWN ACROSS HIGHWAY 17

0430 PM     TSTM WND DMG     EUPORA                  33.54N 89.28W
06/13/2011                   WEBSTER            MS   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWNED
            COUNTYWIDE...CANOPIES BLOWN OFF OF BUSINESSES IN THE CITY
            OF EUPORA

0430 PM     TSTM WND DMG     SUNFLOWER               33.55N 90.54W
06/13/2011                   SUNFLOWER          MS   EMERGENCY MNGR

            SEVERAL TREES DOWN...TWO TREES FELL ON HOUSES

0435 PM     TSTM WND DMG     6 E BURNSIDE            32.85N 89.01W
06/13/2011                   NESHOBA            MS   EMERGENCY MNGR

            POWER LINE DOWNED ALONG ROAD 2826 NORTHEAST OF
            PHILADELPHIA

0435 PM     TSTM WND DMG     MOORHEAD                33.45N 90.51W
06/13/2011                   SUNFLOWER          MS   EMERGENCY MNGR

            A COUPLE TREES DOWNED...AND POWER LINES DOWNED

0440 PM     TSTM WND DMG     VAIDEN                  33.33N 89.75W
06/13/2011                   CARROLL            MS   LAW ENFORCEMENT

            TREES DOWN ACROSS HIGHWAY 35

0445 PM     TSTM WND DMG     INDIANOLA               33.45N 90.64W
06/13/2011                   SUNFLOWER          MS   EMERGENCY MNGR

            POWER LINES DOWNED

0450 PM     TSTM WND DMG     ACKERMAN                33.31N 89.17W
06/13/2011                   CHOCTAW            MS   STORM CHASER

            ROOF CAME OFF A GROCERY STORE AND WATER HAS ENTERED THE
            BUILDING.

0450 PM     TSTM WND DMG     LEXINGTON               33.12N 90.05W
06/13/2011                   HOLMES             MS   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN IN HOLMES
            COUNTY...INCLUDING ALONG HIGHWAY 12 AND HIGHWAY 17.

0510 PM     TSTM WND DMG     5 W LOUISVILLE          33.12N 89.14W
06/13/2011                   WINSTON            MS   EMERGENCY MNGR

            SEVERAL TREES DOWN WEST OF LOUISVILLE

0510 PM     TSTM WND DMG     6 S DE KALB             32.68N 88.66W
06/13/2011                   KEMPER             MS   LAW ENFORCEMENT

            TREES DOWNED ALONG MS HIGHWAY 39

0515 PM     TSTM WND DMG     COLUMBUS                33.51N 88.40W
06/13/2011                   LOWNDES            MS   EMERGENCY MNGR

            TREES AND POWER LINES DOWNED

0530 PM     TSTM WND DMG     LAKE VILLAGE            33.32N 91.28W
06/13/2011                   CHICOT             AR   EMERGENCY MNGR

            NUMEROUS LARGE TREES DOWN AROUND LAKE VILLAGE.

0530 PM     TSTM WND DMG     YAZOO CITY              32.86N 90.41W
06/13/2011                   YAZOO              MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN YAZOO CITY

0535 PM     HAIL             LAKE VILLAGE            33.32N 91.28W
06/13/2011  E1.75 INCH       CHICOT             AR   EMERGENCY MNGR

            GOLF BALL SIZE HAIL AROUND LAKE VILLAGE

0540 PM     TSTM WND DMG     4 S LAKE VILLAGE        33.27N 91.28W
06/13/2011                   CHICOT             AR   EMERGENCY MNGR

            BETWEEN LAKE VILLAGE AND EUDORA ON HIGHWAY 52...POWER
            POLES SNAPPED. ON BILL YOUNG ROAD AND GINNY ROAD...POWER
            POLES SNAPPED...TREES DOWN ON HOUSES...ROOFS BLOWN OFF
            HOUSES. NEAR HIGHWAY 82 HIGH TENSION POLES WERE SNAPPED.

0550 PM     TSTM WND DMG     LUDLOW                  32.57N 89.71W
06/13/2011                   SCOTT              MS   EMERGENCY MNGR

            TREES DOWN...TREES ACROSS ROADS AND A TREE ON A HOUSE IN
            THE LUDLOW AND BRANCH COMMUNITIES.

0603 PM     TSTM WND DMG     RIDGELAND               32.42N 90.13W
06/13/2011                   MADISON            MS   LAW ENFORCEMENT

            TREE DOWN ALONG MEADOW RIDGE DRIVE AND TIMBER LANE ROAD.

0605 PM     TSTM WND DMG     5 E MADISON             32.44N 90.03W
06/13/2011                   RANKIN             MS   AMATEUR RADIO

            POWER POLES WERE DOWNED ALONG SPILLWAY RD...CAUSING A
            GRASS FIRE.

0617 PM     TSTM WND DMG     4 NNE MERIDIAN          32.43N 88.69W
06/13/2011                   LAUDERDALE         MS   PUBLIC

            POWER OUTAGES AROUND BAILEY

0620 PM     TSTM WND DMG     4 E BRANDON             32.27N 89.93W
06/13/2011                   RANKIN             MS   EMERGENCY MNGR

            TREE DOWNED PARTIALLY BLOCKING I-20 WESTBOUND NEAR MILE
            MARKER 60.

0620 PM     TSTM WND GST     4 SSW FLOWOOD           32.27N 90.14W
06/13/2011  E60.00 MPH       RANKIN             MS   BROADCAST MEDIA

            AT TRUSTMARK PARK IN PEARL

0620 PM     TSTM WND DMG     1 ESE BRANDON           32.27N 89.98W
06/13/2011                   RANKIN             MS   EMERGENCY MNGR

            VERY LARGE TREE THROUGH THE ROOF OF A HOUSE

0623 PM     TSTM WND GST     5 WNW BRANDON           32.32N 90.08W
06/13/2011  M50.00 MPH       RANKIN             MS   OFFICIAL NWS OBS

            AT KJAN

0625 PM     TSTM WND GST     4 W BRANDON             32.28N 90.07W
06/13/2011  E60.00 MPH       RANKIN             MS   TRAINED SPOTTER

&&

DL
Local storm report, Jun 13, 7:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
702 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     MORTON                  32.36N 89.66W
06/13/2011                   SCOTT              MS   EMERGENCY MNGR

            SEVERAL TREES DOWN AROUND MORTON

&&

JCULIN
Local storm report, Jun 13, 7:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     MENDENHALL              31.96N 89.87W
06/13/2011                   SIMPSON            MS   EMERGENCY MNGR

            TREES DOWN AROUND BRAXTON...PINOLA AND MENDENHALL.

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:36 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar, Marion69 min
Jun 14, 4:33 PM CDTSpecial Weather StatementJANSmith22 min
Jun 14, 4:48 PM CDTSpecial Weather StatementJANCovington17 min
Jun 14, 5:02 PM CDTSpecial Weather StatementJANRankin18 min
Jun 14, 5:15 PM CDTSpecial Weather StatementJANJefferson Davis20 min
Jun 14, 5:23 PM CDTSpecial Weather StatementJANLamar22 min
Jun 14, 5:37 PM CDTSpecial Weather StatementJANCovington18 min
Jun 14, 5:45 PM CDTSpecial Weather StatementJANForrest20 min
Jun 14, 5:48 PM CDTSevere Thunderstorm WarningJANForrest, Lamar27 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.